# SDR REXA2024121601587

- Difficulty date: October 21, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS295- FS310 STGR 24R IS CORRODED AROUND FASTENERS ALONG LENGTH   REMOVED UNSERVICEABLE STGR 24R P/N: SH670-31212-2 BETWEEN FS 280- FS 333. IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  NEW SERVICEABLE STGR 24R P/N: SH670-31212-2 BETWEEN FS 280- FS 333 WAS INSTALLED IAW CRJ700 SRM TASK 51-42-06-001-001-A01.
